# SDR AALA201812129019

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,696 hours, 30,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2R DOOR SLIDE PACK NEEDS ADJUSTMENT. RESECURED 2R DOOR SLIDE COVER PER AMM 25-62-50.
